advertisement
Question
Posted by: Bobby | 2004/10/29

Period delay related problems

My wife is on the pill. This means that she can also control (delay) her period. What side-effects, if any, are there for disrupting the natural cycles?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as she does not skip periods too often, there should not be any side efffects. Breakthrough bleeding sometimes occurs if this is done too often.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Golly | 2004/10/29

There is no side effect or danger in using the active pills continuously. Her cycles should return to normal as soon as she uses the pill as normal or goes off the pill. Some women may struggle to regulate their periods after going off the pill, but this is normally only temporary.

Reply to Golly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement